# SDR MEX2002200

- Difficulty date: June 27, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Part time: 235 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORT HIGH TEMPERATURE IN RT HYD SYSTEM.  DURING CHECK WAS DETECTED SOME COMPONENTS IN RT HYDRAULIC COMPARTMENT WITH HIGH TEMPERATURE.  FILTERS, HYD AUXILIARY PUMP AND HYD RESERVOIR ASSY WERE REPLACED IAW MM, TESTS OK.
